MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC L-CATH PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES, INC L-CATH PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384539
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
¿pt had a 1.9fr argon l-cath picc [peripherally inserted central catheter] line placed on [redacted] at the r [right] knee.It had been infusing tpn/lipids [total parenteral nutrition].Today, the bedside nurse alerted the rnts [rapid response nursing team/teams] that the dressing was no longer occlusive.¿ ¿rnts arrived at bedside prepared to do a dressing change.Once the dressing was removed, the rnts could see the saturated hub cushion which smelled like tpn.Upon further investigation of the line, the rnts could see a pin-prick rupture at the junction of the catheter and purple sheath.Bedside rn notified medical team of ruptured catheter and need for new picc.Mom was at bedside and able to consent.Order placed for new picc line.Rnts able to cut line and re-wire catheter and replace with new picc line.¿ r¿compare lot number of this catheter with other recent catheter ruptures and contact manufacture to update.¿ ¿second picc from same lot broken.¿.

Brand Name
L-CATH PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER 26GA (1.9F) 0.60MM X 30CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key24478837
Report Number0001625425-2026-00943
Device Sequence Number13325628
Product Code FOZ
UDI-Device Identifier00886333209934
UDI-Public(01)00886333209934(17)270612(10)11601469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Device Lot Number11601469
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexMale